# SDR HALA20241023297

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 44,450 hours, 7,105 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Condition: Faulted
- Location: Apu Lp Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB FUEL APU LP VALVE FAULT. REMOVED AND REPLACED APU LP VALVE ACTUATOR PER AMM 28-29-52. OPS CHECK GOOD. SECURITY CHECK GOOD. BTB AGAIN FOR SAME ISSUE. REMOVED AND REPLACED RELAY 6QF, NO CHANGE FAULT STILL ACTIVE AT SHUT DOWN.ECB RERACKED, FAULT CONTINUES, APU ISO VALVE STILL SHOWING OPEN WHEN SUPPOSED TO BE CLOSED. REMOVED AND REPLACED RELAY 6QF PER TSM 28-29-00 OPS CHECKED GOOD NO FAULTS NOTED OK FOR SERVICE.
